Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a certain class of limit distributions and their domain of attraction


Author: D. Mejzler
Journal: Trans. Amer. Math. Soc. 117 (1965), 205-236
MSC: Primary 60.20; Secondary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1965-0171298-6
MathSciNet review: 0171298
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fréchet, Sur la loi de probabilité de l'écart maximum, Ann. Soc. Polon. Math. Cracovie 6 (1927), 93.
  • [2] B. Gnedenko, Sur la distribution limite du terme maximum d’une série aléatoire, Ann. of Math. (2) 44 (1943), 423–453 (French). MR 0008655, https://doi.org/10.2307/1968974
  • [3] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • [4] M. L. Juncosa, The asymptotic behavior of the minimum in a sequence of random variables, Duke Math. J. 16 (1949), 609–618. MR 0032974
  • [5] D. G. Meĭzler, On a problem of B. V. Gnedenko, Ukrain. Mat. Žurnal 1 (1949), no. 2, 67–84 (Russian). MR 0049503
  • [6] D. G. Meĭzler, On the limit distribution of the maximal term of a variational series, Dopovidi Akad. Nauk Ukrain. RSR. 1950 (1950), 3–10 (Ukrainian, with Russian summary). MR 0045967
  • [7] -, The study of the limit laws for the variational series, Trudy Inst. Mat. Meh. Akad. Nauk Uzbek. SSR, No. 10 (1953), 96-105. (Russian)
  • [8] D. G. Meĭzler, On the question of limit distributions for the maximal term of a variational series, L′vov. Politehn. Inst. Naučn. Zap. Ser. Fiz.-Mat. Vyp. 38 (1956), 90–109 (1957) (Russian). MR 0256445
  • [9] D. G. Meĭzler, On partial limit distributions for the maximal term of a variational series, L ′vov. Politehn. Inst. Nauč. Zap. Ser. Fiz.-Mat. 30 (1955), no. 1, 24–44 (Russian). MR 0076212
  • [10] A. Ja. Khintchine, Limit distributions for sums of independent random variables, ONTI, 1938. (Russian)
  • [11] D. G. Mejzler, On a theorem of B. V. Gnedenko, Sb. Trudov Inst. Mat. Akad. Nauk Ukrain. RSR No. 12 (1949), 31-35. (Russian)
  • [12] I. P. Natanson, Theory of functions of a real variable, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron with the collaboration of Edwin Hewitt. MR 0067952

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.20, 60.30

Retrieve articles in all journals with MSC: 60.20, 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0171298-6
Article copyright: © Copyright 1965 American Mathematical Society